Dr. Xueli Bai(白学利)


Dr. Xueli Bai

eMail:  mybxl110@163.com

Phone Number(s):

Direct: +86-21-54345319


Room 1211, Administrative Building

Departmental Address:

Center for PDE
East China Normal University
500 Dongchuan Road
Minhang 200241
Shanghai, China

Research Interests:
Partial differential equations and their applications
Recent Publications (from MathSciNet):
MR3498177 Reviewed Bai, Xueli; Winkler, Michael Equilibration in a fully parabolic two-species chemotaxis system with competitive kinetics. Indiana Univ. Math. J. 65 (2016), no. 2, 553–583. (Reviewer: Philippe Laurençot) 35K51 (35B30 35B40 35K59 35Q92 92C17)
Publication Year 2016 Indexed 2016-07-28 Review Published2017-01-19
MR3460175 Reviewed Bai, Xueli; He, Xiaoqing; Li, Fang An optimization problem and its application in population dynamics. Proc. Amer. Math. Soc. 144 (2016), no. 5, 2161–2170. (Reviewer: Joseph L. Shomberg) 35K58 (35B09 35B30 35B40 35K20 35Q92)
Publication Year 2016 Indexed 2016-05-10 Review Published2016-08-25
MR3312639 Reviewed Bai, Xueli; Li, Fang Global dynamics of a competition model with nonlocal dispersal II: The full system. J. Differential Equations 258 (2015), no. 8, 2655–2685. (Reviewer: Yogesh Sharma) 45K05 (35F50 45G15 45M05 45M10 45M20 92D25)
Publication Year 2015 Indexed 2015-04-15 Review Published2015-07-08
MR3261578 Reviewed Bai, Xueli; Li, Fang Optimization of species survival for logistic models with non-local dispersal. Nonlinear Anal. Real World Appl. 21 (2015), 53–62. 92D25
Publication Year 2015 Indexed 2014-11-10 Review Published2014-12-16
MR3180729 Reviewed Wang, Lina; Bai, Xueli; Cao, Yang Exponential stability of the traveling fronts for a viscous Fisher-KPP equation. Discrete Contin. Dyn. Syst. Ser. B 19 (2014), no. 3, 801–815. 35K65 (35B25 35B35 35C07 35K30 92C30)
Publication Year 2014 Indexed 2014-05-22 Review Published2014-09-18
MR3176974 Reviewed Cao, Xinru; Bai, Xueli; Zheng, Sining Critical Fujita curve for a semilinear parabolic system with time-weighted sources. Appl. Anal. 93 (2014), no. 3, 597–605. 35K51 (35B33 35B44 35K91)
Publication Year 2014 Indexed 2014-05-14 Review Published2014-08-25
MR3160629 Reviewed Bai, Xueli Finite time blow-up for a reaction-diffusion system in bounded domain. Z. Angew. Math. Phys. 65 (2014), no. 1, 135–138. 35K51 (35B44 35K91)
Publication Year 2014 Indexed 2014-04-17 Review Published2014-10-06
MR3145802 Reviewed Qu, Chengyuan; Bai, Xueli; Zheng, Sining Blow-up versus extinction in a nonlocal  -Laplace equation with Neumann boundary conditions. J. Math. Anal. Appl. 412 (2014), no. 1, 326–333. 35K92 (35B44)
Publication Year 2014 Indexed 2014-03-14 Review Published2014-08-12
MR3067792 Reviewed Bai, Xueli; Zheng, Sining; Wang, Wei Critical exponent for parabolic system with time-weighted sources in bounded domain. J. Funct. Anal. 265 (2013), no. 6, 941–952. (Reviewer: Lidia Skóra) 35K51 (35B33 35B44 35K91)
Publication Year 2013 Indexed 2013-09-19 Review Published2014-03-05
MR2825260 Reviewed Bai, Xueli; Zheng, Sining A semilinear parabolic system with coupling variable exponents. Ann. Mat. Pura Appl. (4) 190 (2011), no. 3, 525–537. (Reviewer: Nikos I. Kavallaris) 35K51 (35B44 35K91)
Publication Year 2011 Indexed 2012-01-04 Review Published2012-07-02
MR2776503 Reviewed Bai, Xueli; Zhou, Shuangshuang; Zheng, Sining Cauchy problem for fast diffusion equation with localized reaction. Nonlinear Anal. 74 (2011), no. 7, 2508–2514. (Reviewer: Pavlo O. Kasyanov) 35K92 (35B44 35K15)
Publication Year 2011 Indexed 2011-07-07 Review Published2012-03-21
MR2684476 Reviewed Zhou, Shuangshuang; Bai, Xueli; Zheng, Sining Large time behavior of solutions to a degenerate parabolic equation not in divergence form. J. Math. Anal. Appl. 373 (2011), no. 1, 252–263. 35J70 (35B40)
Publication Year 2011 Indexed 2010-12-22 Review Published2011-04-20

More publications